Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Interpolation of $ l\sp{q}$ sequences by $ H\sp{p}$ functions


Authors: B. A. Taylor and D. L. Williams
Journal: Proc. Amer. Math. Soc. 34 (1972), 181-186
MSC: Primary 30A78
DOI: https://doi.org/10.1090/S0002-9939-1972-0294652-X
MathSciNet review: 0294652
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: It is pointed out that the method used by L. Carleson to study interpolation by bounded analytic functions applies to the study of the analogous problem for $ {H^p}$ functions. In particular, there exist sequences of points in the unit disc which are not uniformly separated, but which are such that every $ {l^q}$ sequence can be interpolated along this sequence by an $ {H^p}$ function $ (1 \leqq p \leqq q \leqq + \infty )$.


References [Enhancements On Off] (What's this?)

  • [1] L. Carleson, An interpolation problem for bounded analytic functions, Amer. J. Math. 80 (1958), 921-930. MR 22 #8129. MR 0117349 (22:8129)
  • [2] P. L. Duren, Extension of a theorem of Carleson, Bull. Amer. Math. Soc. 75 (1969), 143-146. MR 39 #2989. MR 0241650 (39:2989)
  • [3] P. L. Duren, Theory of $ {H^p}$ spaces, Pure and Appl. Math., vol. 38, Academic Press, New York, 1970. MR 42 #3552. MR 0268655 (42:3552)
  • [4] P. L. Duren and H. S. Shapiro, Interpolation in $ {H^p}$ spaces, Proc. Amer. Math. Soc. 31 (1972), 162-164. MR 0289781 (44:6968)
  • [5] L. Hörmander, $ {L^p}$ estimates for (pluri-) subharmonic functions, Math. Scand. 20 (1967), 65-78. MR 38 #2323. MR 0234002 (38:2323)
  • [6] R. A. Hunt, On $ L(p,q)$ spaces, Enseignement Math. (2) 12 (1966), 249-276. MR 36 #6921. MR 0223874 (36:6921)
  • [7] H. S. Shapiro and A. L. Shields, On some interpolation problems for analytic functions, Amer. J. Math. 83 (1961), 513-532. MR 24 #A3280. MR 0133446 (24:A3280)
  • [8] A. K. Snyder, Sequence spaces and interpolation problems for analytic functions, Studia Math. (to appear). MR 0306924 (46:6045)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30A78

Retrieve articles in all journals with MSC: 30A78


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1972-0294652-X
Keywords: Interpolation, $ {H^p}$ spaces, analytic functions, subharmonic functions
Article copyright: © Copyright 1972 American Mathematical Society

American Mathematical Society